I have been taking serequel in fairly high doses it is starting not to work as well I conbine it with a small amount of remeron and ambien. I think the seroquel is making me kind of anxious and stomach upset cause of high dose, any comments or experiences with serequel ... and would doxepin work better most likely with minimal side effects?
You didn't say why you are taking these meds. Seroquel and doxepin are 2 different kinds of meds. I'd you're taking the Seroquel for sleep only, I'd suggest you get on a safer med. I'd lay awake all night before I'd take an anti psychotic for sleep. Your dr needs to evaluate you're meds if you feel they aren't helping.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 4 answers
Posted 17 Jan 2012 • 3 answers
Reflex Sympathetic Dystrophy Syndrome - Did anyone see Dr OZ with Paula Abdul talking about RDS for?
Posted 24 May 2012 • 8 answers
Posted 16 Nov 2012 • 2 answers
Reflex Sympathetic Dystrophy Syndrome - I have had rsd four times or what you could call flare up's?
Posted 31 Oct 2015 • 1 answer